# SDR UALA2009020900421

- Difficulty date: February 7, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 64,823 hours, 18,645 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 2506500994001
- Condition: Faulty
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R SLIDE LIGHT ILLUMINATED WITH SLIDE DISARMED.  VERIFIED PROPER OPERATION OF ARM AND DISARM FUNCTION.  REPLACED LIGHT ASSY, OP CHECKED OKAY.
